I feel restless and agitated. I don’t know if it’s my medication side effect, I was taking L-Theanine, it lost its effectiveness. I’m taking 3-4 pills of 0.25 mg Xanax, it’s working a bit but I have to try something new, I’m researching Lamictal.
Abilify made me restless, I switched to Risperdal, no more restesseness.
My amisulpride usually helps with agitation but if I have an episode (which usually happens at night) and can’t sleep then I take 1mg Ativan or 5mg Valium
Lamictal can cause that and also mania. You need to discuss this with your doctor possibly try a new mood stabilizer.
Could be akathisia?
I use Ativan when things are to much for me, maybe once a month
Procyclidine 30mg I take. Diazepam was meant to help but I am tapering off that now
They give benzos for restlessness
At bed time, they give me a subclinical dose of Seroquel, a daily dose of Bone All, a mini dose of Trazadone, a big dose of Trilafon, and if I ask for it, Cogentin for restlessness.
For me that was a med side effect. It tended to go away over time. Benzos were all that helped with it.
I take valium and gabapentin for anxiety and agitation. Valium works more on anxiety. Gabapentin works more for the agitation and anxiety in my body. Ime at least
Cogentin. I had to get it prescribed again.
Invega made it worse for me. I have personality disorder was diagnosed schzioaffective. Gabapentin helped restless and agitated and restless legs at first then made it worse. I’m only on strattera now And researching lamictal but honestly doing pretty okay with just exercise counseling
Do you always feel this compulsive need, if you will, to either wiggle your legs, get up and move, cannot sit in the same position with zero movement for more than several seconds?
If so, I’ll explain what you may want to do next.
They call me Jayster!
Yes, that is correct!
I use visiril for aggitation but i dont get it too badly
Then that is a clear side effect from the APs you’re on. You need either a lower dose, cogentin added to your regimen, or taken off of the drug completely and avoid the drugs in that drug class. It will become permanent. Even if you stopped the drug down the road in a couple years, once it’s permanent that’s it. There’s no going back. Have a candid discussion wth your treating physician if I were you. Good luck.